# SDR CALA2023061901945

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 89,198 hours, 12,717 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pressure Switch
- Part number: 21SN04333
- Part serial: CFL5952BA
- Condition: Unknown
- Location: L Eng
- Part time: 74,044 hours, 10,797 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EICAS CAUTION 3 TIMES L ENG FUEL FILT STATUS MESSAGE AS WELL :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1836143  SN OFF 5952 R/R L ENGINE FUEL FILTER REF AMM. 73-11-03. DRY MOTORED ENGINE, NO LEAKS PRESENT. R/R FUEL PRESSURE SWITCH ON LEFT ENGINE. L ENGINE RUN PREFORMED, NO LEAKS PRESENT. L ENGINE FUEL FILT STATUS MESSAGE NOT PRESENT. ALSO, STBY ATT INDICATOR FAILED AT 23000 FEET SHOWED 20 DEG NOSE DOWN 10 DEG LEFT IN LVL FLT. R/R STBY ATT INDICATOR. PARTS USED: 64-3424-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1910913 SN OFF 0213
